Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Infant getting white patches on the face after taking MMR vaccination. Patches spreading. Is this curable?

My daughter is 1/12 years old. Since January (One week after taking MMR injection and a medicine for worms) she is having white patches on her face. It started as a small spot, but it spread very fast and now her left face, left neck, and left hand is almost covered with white patches. Doctors gave ointment like 'nizral' and 'zole' at the initial stage. Two weeks back they gave 'melanocyl' along with 'cologne' to apply on the skin. After applying melanocyl the white patches changed to a red color. Doctor, What is the reason of this disease? Is it curable? What should I
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Procedures
Pediatrician 's  Response
Hi dear,
The patch is probably pityriases alba. It has nothing to do with MMR vaccine. Vaccines are safe and protect us from deadly diseases. What has occurred is just chance rather than the vaccine being cause. Confirm the diagnosis with a pediatrician or dermatologist and he might prescribe a steroid cream. Don't worry it will take few weeks to resolve.

Dr. Balaji Chinnasami MD
Assistant Professor, Pediatrics
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor